Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Which doctor in Gujarat can I consult for severe pain in the connective joints,chest pain with an increase in c-reactive protein ?

I have severe pain in my knees since last 10 days. Also my elbows, wrists and back hurt. Sometimes there is a tingling / burning sensation in these areas. Sometimes my chest hurts while I breathe. My skin and hair has become extremely dry and I have developed rashes on my skin. My C-Reactive Protein has come 25.5. I am unable to get my doctors appointment since last 1 week. I am on M-cam painkillers . Please advice what can I do till I am able to see my doctor. Also please advice if there are other good doctors in Gujarat region whom I can consult.
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi well come to HCM
As your complains are not pertaining to one particular directinon,I can ask you to goto some
other good doctor time being to get temporary relief and quik relief specially if possible
orthopaedic surgeion
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor